CureZone   Log On   Join
Re: Iodine seems to make me lose my hair
 
High on Water Views: 3,430
Published: 8 years ago
 
This is a reply to # 2,110,334

Re: Iodine seems to make me lose my hair


You obviously have not done any extensive reading on this forum.

There are many good ways to supplement Iodine internally. The inexpensive tincture sold in pharmacies is NOT to be taken orally, but there are many that CAN be - including Lugol's.

Candy tastes good, but it is NOT good for you, as the Sugar content leaches precious minerals from your body.

You are misinformed, and your post is quite misleading...especially for THIS forum.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.125 sec, (1)